Viewing 1 post (of 1 total)
  • Author
    Posts
  • #34152
    Anonymous
    Inactive

    Hi all, I’m new here and I have some questions about Darvocet. I’ve been taking D for about three months for back pain. The back pain is gone now and I want to stop taking the D. On average I take 4 Darvocet N 100’s a day at the dosage of two tablets twice a day. I would like to get off of this medication but have noticed that every time I try to stop taking it, that my body begins to ache and I begin to feel ill. I have to tell you that I don’t want to go to my doctor about this because I’m angry at him for getting me on this medication to begin with. I didn’t know it was going to make me feel ill to try to stop taking it. He never explained that to me. Can someone please help me to figure out what I need to do to get off this medication so it don’t make me feel so bad? Please help. Does this mean I’m addicted to this medication? Is what I’m feeling when I try to stop taking it, considered to be withdrawls?

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.